# SDR AALA20170813002

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 5,959 hours, 2,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT SIGN BY RIGHT REAR DOOR IS FALLING OFF. REPLACED AFT RIGHT ENTRY DOOR EXIT SIGN IDENTIFIER LIGHT ASSEMBLY PER AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
